Alert archive / Maine / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 22, 2016, 10:20 PM EDT for Lincoln County, Sagadahoc County, Maine. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 10:20 PM EDT (02:20 UTC)
- Expired
- Jul 22, 2016, 10:58 PM EDT
- In force
- 38 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lincoln County, ME, Sagadahoc County, ME
The radar
The Portland,ME radar (KGYX), 73 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 10:25 PM EDT | TSTM WND DMG | Bath, ME | LARGE BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
270
WUUS51 KGYX 230220
SVRGYX
MEC015-023-230315-
/O.NEW.KGYX.SV.W.0075.160723T0220Z-160723T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1020 PM EDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE...
CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL MAINE...
* UNTIL 1115 PM EDT
* AT 1020 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WOOLWICH TO GEORGETOWN TO 19
MILES SOUTH OF BATH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...BATH...DAMARISCOTTA...WISCASSET...TOPSHAM...BRISTOL...
GEORGETOWN...BREMEN...WOOLWICH...BOOTHBAY...BOWDOINHAM...DRESDEN...
CUSHING...EDGECOMB...FRIENDSHIP...ALNA...AROWSIC...MONHEGAN...
WALDOBORO AND PHIPPSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS COASTAL WESTERN MAINE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4375 6910 4369 6984 4394 6986 4394 6990
4398 6992 4417 6932 4406 6928 4397 6937
4399 6931 4395 6929 4407 6918 4407 6917
4395 6927 4394 6927 4392 6925 4393 6921
4400 6919 4405 6911 4403 6903
TIME...MOT...LOC 0220Z 251DEG 36KT 4400 6987 4382 6978 4363 6980
HAIL...<.75IN
WIND...60MPH
$$
LEGRO2 follow-up statements
062
WWUS51 KGYX 230249
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1049 PM EDT FRI JUL 22 2016
MEC023-230258-
/O.CAN.KGYX.SV.W.0075.000000T0000Z-160723T0315Z/
SAGADAHOC ME-
1049 PM EDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAGADAHOC COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4386 6907 4375 6931 4387 6937 4376 6973
4401 6956 4417 6932 4406 6928 4397 6937
4399 6931 4395 6929 4407 6918 4407 6917
4395 6927 4393 6927 4392 6925 4393 6921
4400 6919 4398 6919 4405 6911 4403 6903
TIME...MOT...LOC 0248Z 251DEG 36KT 4409 6952 4391 6943 4372 6945
$$
MEC015-230315-
/O.CON.KGYX.SV.W.0075.000000T0000Z-160723T0315Z/
LINCOLN ME-
1049 PM EDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CENTRAL LINCOLN COUNTY...
AT 1048 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DAMARISCOTTA TO NEAR BRISTOL TO 15 MILES
SOUTHEAST OF GEORGETOWN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAMARISCOTTA...BRISTOL...BREMEN...BOOTHBAY...CUSHING...EDGECOMB...
FRIENDSHIP...WALDOBORO...SOUTH BRISTOL...SOUTHPORT...NEWCASTLE...
SAINT GEORGE...SOUTH THOMASTON...NOBLEBORO AND OWLS HEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4386 6907 4375 6931 4387 6937 4376 6973
4401 6956 4417 6932 4406 6928 4397 6937
4399 6931 4395 6929 4407 6918 4407 6917
4395 6927 4393 6927 4392 6925 4393 6921
4400 6919 4398 6919 4405 6911 4403 6903
TIME...MOT...LOC 0248Z 251DEG 36KT 4409 6952 4391 6943 4372 6945
HAIL...<.75IN
WIND...60MPH
$$
LEGRO059
WWUS51 KGYX 230258
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1058 PM EDT FRI JUL 22 2016
MEC015-230308-
/O.CAN.KGYX.SV.W.0075.000000T0000Z-160723T0315Z/
LINCOLN ME-
1058 PM EDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAY MAINE.
LAT...LON 4386 6907 4375 6931 4387 6937 4376 6973
4401 6956 4417 6932 4406 6928 4397 6937
4399 6931 4395 6929 4407 6918 4407 6917
4395 6927 4393 6927 4392 6925 4393 6921
4400 6919 4398 6919 4405 6911 4403 6903
TIME...MOT...LOC 0256Z 251DEG 36KT 4412 6940 4394 6931 4375 6933
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:17 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 22, 9:17 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
917 PM EDT FRI JUL 22 2016
.SYNOPSIS...
Warm and humid air continues to stream into the region this
afternoon and evening ahead of an approaching cold front. The
front will generate showers and thunderstorms across the area this
evening before stalling. It will also provide the focus for some
additional showers and thunderstorms tomorrow. High pressure
builds from the west on Sunday before moving offshore Sunday
night. Another cold front will move across the region on Monday
giving us another chance for showers and thunderstorms. High
pressure returns on Tuesday for the remainder of the forecast
period.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
915pm Update: Boosted temperatures overnight based on evening
trends as well as GFS LAMP data for the overnight.
Additionally...given inverted V profiles in the low levels...
see some potential for damaging winds at least for the next few
hours /as seen in current severe storms to the west of the
radar/...but coverage of activity should remain isolated to
scattered.
701pm Update: Continue to pull back on PoPs based on early evening
radar trends...as well as recent runs of the HRRR...which suggest
a weakening trend to southwestern Quebec convection as it pushes
in from the north and west. Current environment proving too
hostile for anything but isolated activity...except over parts of
northern Oxford/Franklin and central Somerset counties. No other
significant changes at this time.
528pm Update: Primary changes this hour are to boost late
afternoon temperatures and lower dewpoints over southern areas
where a hot late afternoon continues. Also...have boosted PoPs in
northern Franklin/central Somerset counties along line of
showers/thunderstorms that have gradually been increasing in
coverage in this area over the past 2 hours. Isolated activity
further south is struggling to compete against dry airmass
evidenced by late afternoon water vapor imagery. Of interest is
next area of moistening /and attendant H5 speed max/ over
southwestern Quebec with associated convection north and west of
Ottawa. Latest renditions of both the operational/experimental
HRRR indicate that as this area reaches northern New England later
this evening...there is some potential for a round of organized
potential over northern zones. Thus...will maintain highest PoPs
in this area...noting however...that instability may become more
of a question by the time this feature arrives.
Previous below...
A warm and humid airmass has taken control of the weather over
northern New England today. While there is currently significant
instability across the region...there remains the absence of any
type of triggering mechanism. That appears as though it will
change as the evening progresses. A disturbance currently moving
through southern Canada is expected to arrive this evening and
give us the convective focus that seem to be lacking. Models have
been doing a good job of handling this. They have done a good job
of picking up on the mid level dry air that has been suppressing
convection. They have also done a good job of picking up on the
convection moving out of southern Canada and into northern Maine.
Once the short wave gets here there should be in the neighborhood
of 2000j/kg of Cape to tap into. The primary threats remain
damaging winds and large hail.
With abundant low level moisture in place...expect to see some
valley fog forming tonight in favored valley locations.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Weak frontal boundary from today will stall across the region
tonight and will provide some low level convergence to get storms
started tomorrow. While it does not appear that there will be as
much energy to work with tomorrow...the storms could be more
widespread simply because there is a focus area to get them
started. With low level moisture remaining in place...expect to
see some valley fog again in favored locations.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
High pressure will build in on Sunday allowing for a fair and drier
day across the region. A warm frontal boundary will approach from
the west on Monday and should allow for the development of at least
scattered showers and thunderstorms during the afternoon and evening
hours. These may continue Monday night into Tuesday before a frontal
boundary moves offshore. Thereafter, there are some signals in model
guidance that low pressure and a decent rainfall may arrive sometime
Friday or Saturday. Low confidence on that at this time, however we
will continue to watch for some much needed rainfall.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Short Term...
Summary: A series of cold fronts will drop south through the
region through Saturday night...bringing the potential for showers
and thunderstorms...particularly on Saturday afternoon.
Restrictions: VFR all locations attm. HIE has the greatest
potential to see shra/tsra activity this evening...but expect that
most of the terminals will remain dry through the night. There is
the potential for LIFR/IFR fog RKD/LEB/HIE after midnight...with
confidence in this occurrence now a bit lower given the lack of
much rainfall this afternoon. For the day on Saturday...expect
scattered showers/thunderstorms to develop over the mountains by
late morning and through the afternoon...with activity spreading
south and east during the afternoon. This will have the potential to
bring localized IFR/MVFR restrictions. Fog will again be possible
Saturday night...particularly at LEB/HIE.
Winds: Westerly winds will become southwest and diminish to 5kts or
less for the overnight before becoming west northwesterly and
increasing to 10g18kts for the day on Saturday. Winds will
increasingly become northwesterly Saturday night and diminish to
less than 10kts.
LLWS: No threat through Saturday night.
Thunder: Isolated thunderstorms will be possible for LEB/HIE and
possibly points south and east overnight...but recent trends suggest
that south of HIE...activity will be very limited through tonight.
More widespread shower and thunderstorm activity is expected for the
afternoon on Saturday...but confidence in coverage is too low to
include in this 24 hour TAF package. This activity will end
Saturday night.
Long Term...Mainly VFR expected Sunday through Monday. However,
showers and thunderstorms may bring scattered lower conditions
Monday afternoon and night. Low probability of some stratus and fog
Monday night into early Tuesday as well.
&&
.MARINE...
Short Term...Onshore swell will keep seas at or above Small Craft
Advisory criteria through tonight. Seas begin to subside enough
tomorrow that an SCA may not be needed. Otherwise...no other flags
expected.
Long Term...Prevailing conditions Sunday through Tuesday should
feature conditions below small craft thresholds. A few thunderstorms
may affect the waters Monday afternoon and night.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory for hazardous seas until 8 AM EDT
Saturday for ANZ150-152-154.
&&
SYNOPSIS...
NEAR TERM...Arnott
SHORT TERM...
LONG TERM...
AVIATION...Arnott
MARINE...Hazardous weather outlook, Jul 22, 10:04 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 1004 PM EDT FRI JUL 22 2016 MEZ007>009-012>014-018>028-NHZ001>015-240215- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 1004 PM EDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 2AM. DAMAGING WINDS AND LARGE HAIL WILL BE THE GREATEST THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS SATURDAY AFTERNOON HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE GREATEST THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THIS EVENING. ANZ150>154-240215- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1004 PM EDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE WATERS THROUGH 2AM SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ARNOTT
In the hours before
Local storm report, Jul 22, 9:13 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
913 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL FREEDOM 43.81N 71.04W
07/22/2016 E0.70 INCH CARROLL NH SOCIAL MEDIA
&&
EVENT NUMBER GYX1602171
LEGROSpecial weather statement, Jul 22, 9:31 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
931 PM EDT FRI JUL 22 2016
MEZ018>020-024-025-230200-
SAGADAHOC ME-ANDROSCOGGIN ME-INTERIOR CUMBERLAND ME-INTERIOR YORK ME-
COASTAL CUMBERLAND ME-
931 PM EDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SAGADAHOC COUNTY IN MAINE
ANDROSCOGGIN COUNTY IN MAINE
INTERIOR CUMBERLAND COUNTY IN MAINE
INTERIOR YORK COUNTY IN MAINE
COASTAL CUMBERLAND COUNTY IN MAINE
* UNTIL 1000 PM EDT
* AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NORTH WINDHAM...MOVING TO THE EAST AT 20
MPH.
* PEA SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SOUTH PORTLAND...
WESTBROOK...
NORTH WINDHAM...
RAYMOND...
AND STANDISH.
LAT...LON 4369 7058 4391 7051 4395 7001 4382 7005
4384 7010 4378 7009 4378 7015 4370 7009
4371 7016 4368 7009 4369 7012 4372 7025
4367 7028 4367 7026 4364 7025 4369 7019
4362 7010 4362 7011 4361 7012
TIME...MOT...LOC 0130Z 270DEG 19KT 4380 7038
LEGROLocal storm report, Jul 22, 9:41 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
941 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 3 W STANDISH 43.74N 70.61W
07/22/2016 CUMBERLAND ME LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN IN STANDISH.
&&
EVENT NUMBER GYX1602172
ARNOTTLocal storm report, Jul 22, 9:44 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
944 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG GORHAM 43.68N 70.44W
07/22/2016 CUMBERLAND ME LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN IN GORHAM.
&&
EVENT NUMBER GYX1602173
ARNOTTSpecial weather statement, Jul 22, 9:46 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
946 PM EDT FRI JUL 22 2016
NHZ002-003-230230-
SOUTHERN COOS NH-NORTHERN GRAFTON NH-
946 PM EDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
* UNTIL 1030 PM EDT
* AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER PASSUMPSIC...MOVING TO THE SOUTHEAST AT
35 MPH.
* PEA SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LITTLETON...
BETHLEHEM...
LINCOLN...
SUGAR HILL...
AND WHITEFIELD.
LAT...LON 4430 7203 4432 7203 4434 7198 4434 7193
4435 7191 4434 7188 4434 7185 4436 7181
4438 7182 4440 7179 4441 7171 4444 7166
4439 7132 4400 7167 4425 7206 4427 7207
TIME...MOT...LOC 0144Z 296DEG 31KT 4440 7207
ARNOTTLocal storm report, Jul 22, 10:20 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1020 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG WINDHAM 43.79N 70.41W
07/22/2016 CUMBERLAND ME LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN.
&&
EVENT NUMBER GYX1602174
ARNOTTThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:06 PM EDT | Special Marine Warning | GYX | 54 min | |
| Jul 22, 8:54 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 41 min |
| Jul 22, 9:07 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 27 min |
| Jul 22, 9:31 PM EDT | Special Weather Statement | GYX | Cumberland | 29 min |
| Jul 22, 9:40 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Sagadahoc, York | 65 min |
| Jul 22, 9:41 PM EDT | Special Marine Warning | GYX | 64 min | |
| Jul 22, 10:32 PM EDT | Special Marine Warning | GYX | 58 min | |
| Jul 22, 10:39 PM EDT | Special Marine Warning | GYX | 66 min | |
| Jul 23, 12:04 AM EDT | Special Weather Statement | GYX | Oxford | 56 min |
| Jul 23, 12:31 AM EDT | Special Weather Statement | GYX | Androscoggin | 44 min |
| Jul 23, 1:15 AM EDT | Special Weather Statement | GYX | Cumberland | 45 min |
| Jul 23, 2:46 AM EDT | Special Weather Statement | GYX | Lincoln, Waldo | 29 min |
| Jul 23, 1:35 PM EDT | Special Weather Statement | GYX | York | 25 min |
| Jul 23, 3:10 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 35 min |
| Jul 23, 3:21 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 39 min |
| Jul 23, 3:30 PM EDT | Special Weather Statement | GYX | Sagadahoc | 45 min |
| Jul 23, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland | 49 min |
| Jul 23, 3:58 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 50 min |
| Jul 23, 4:09 PM EDT | Special Marine Warning | GYX | 66 min | |
| Jul 23, 4:11 PM EDT | Special Marine Warning | GYX | 34 min | |
| Jul 23, 4:16 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Lincoln, Sagadahoc | 44 min |
| Jul 23, 4:43 PM EDT | Special Marine Warning | GYX | 32 min | |
| Jul 23, 6:17 PM EDT | Special Weather Statement | GYX | York | 43 min |
| Jul 23, 6:19 PM EDT | Special Marine Warning | GYX | 26 min | |
| Jul 23, 6:29 PM EDT | Severe Thunderstorm Warning | GYX | York | 46 min |
| Jul 23, 6:35 PM EDT | Special Marine Warning | GYX | 55 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.